# SDR SWAA2024052876035

- Difficulty date: April 17, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 268 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLIGHT DECK FLOOR INTERCOSTAL UPPER SURFACE B.S. 268.25 B.L. 0 W.L. 208. (DOT 51-001)<[01] REMOVED AND REPLACED INTERCOSTAL (SUPPORT CHANNEL) AT FLIGHT DECK FLOOR BETWEEN STA 260 AND STA 270 BL 0 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A5210.;[02] VERIFIED INTERCOSTAL REPLACED; (SUPPORT CHANNEL).
